# SDR 07FDEA02039

- Difficulty date: June 1, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB75801
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, DOUBLER PATCH FOUND ON LT WING L/E AT XIS247.  REPAIR CARRIED OUT AT DOUBLER PATCH ON LT WING L/E AT XIS247 AS PER FEDEX EA NR 1-  5710-112420,   REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
